# SDR 96DHL72193C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HEAVY CORROSION ON FLOORBEAM UPPER FLANGE AT BS 1130 BETWEEN RBL 15 AND RBL 44.  CUT OUT DAMAGED AREA, FABRICATED STRAP 9.75 BY 1 AND L-ANGLE 9.75 BY 2.5.  INSTALLED REPAIR PER SRM 51-10-2.  FABRICATED AND INSTALLED REPAIR AT UPPER FLANGE L-ANGLE 11.5 AND STRAP 11.5 BY 1 PER SRM 51-40-4.
